MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® DOUBLE HIGH TIBIAL INSERT SZ 2 RIGHT 10MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® DOUBLE HIGH TIBIAL INSERT SZ 2 RIGHT 10MM; KNEE COMPONENT
Model Number KIDH210R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent r tka on (b)(6) 2011.Revised on (b)(6) 2024 due to instability, 10mm insert replaced with a 14mm insert.Non revised mpo products: product id: kpontp32 advance® onlay all-poly/ lot no.: 0511359918/ qty: 1.Product id: kftcnn3r advance stature® femur/ lot no.: 097473279/ qty: 1.Product id: ktccnp20 advance® ii cocr tibial base/ lot no.: 0411338272/ qty: 1.C24-241 australia.

Brand Name
ADVANCE® DOUBLE HIGH TIBIAL INSERT SZ 2 RIGHT 10MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19635111
Report Number3010536692-2024-00383
Device Sequence Number8610751
Product Code JWH
UDI-Device IdentifierM684KIDH210R1
UDI-PublicM684KIDH210R1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIDH210R
Device Catalogue NumberKIDH210R
Device Lot Number069882434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale